RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. IMI UdGU:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. IMI UdGU, 2014, Issue 2(44), Pages 3–95 (Mi iimi292)  

Risk minimization under functional constraints on the dynamic disturbance

D. A. Serkovab

a Institute of Mathematics and Mechanics named after N. N. Krasovskii, Ural Branch of the Russian Academy of Sciences, ul. S. Kovalevskoi, 16, Yekaterinburg, 620219, Russia
b Ural Federal University named after the first President of Russia B. N. Yeltsin, ul. Mira, 19, Yekaterinburg, 620002, Russia

Abstract: In this review the application of the Niehans–Savage criterion to control problems under dynamic disturbances is discussed: motivation and formulation of the risk minimizing problem are given; direct relations for the results in different classes of disturbance constraints and solving strategies are provided; the examples of solving process for various problems with this control criteria are given; the results obtained by using the Niehans–Savage criterion are compared with the results based on the classic minimax criterion; the conditions of unimprovability of the strategies with full memory are studied; the optimal risk function as a limit of iterative program construct for the functional of regret is presented; the regularity condition for this functional is given; some additional conditions on the control system to ensure the possibility of numerical implementation of the risk-optimal strategy are considered.

Keywords: full memory strategy, Savage criterion, functionally limited disturbance.

Full text: PDF file (1072 kB)
References: PDF file   HTML file
UDC: 517.977
MSC: 93C15, 49N30, 49N35
Received: 31.08.2014

Citation: D. A. Serkov, “Risk minimization under functional constraints on the dynamic disturbance”, Izv. IMI UdGU, 2014, no. 2(44), 3–95

Citation in format AMSBIB
\Bibitem{Ser14}
\by D.~A.~Serkov
\paper Risk minimization under functional constraints on the dynamic disturbance
\jour Izv. IMI UdGU
\yr 2014
\issue 2(44)
\pages 3--95
\mathnet{http://mi.mathnet.ru/iimi292}


Linking options:
  • http://mi.mathnet.ru/eng/iimi292
  • http://mi.mathnet.ru/eng/iimi/y2014/i2/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Института математики и информатики Удмуртского государственного университета
    Number of views:
    This page:159
    Full text:36
    References:44

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020